English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Finding Simplices Containing the Origin in Two and Three Dimensions

Elbassioni, K., Elmasry, A., & Makino, K. (2011). Finding Simplices Containing the Origin in Two and Three Dimensions. International Journal of Computational Geometry & Applications, 21(5), 495-506. doi:10.1142/S0218195911003779.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-122D-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-0558-0
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Elbassioni, Khaled1, Author              
Elmasry, Amr1, Author              
Makino, Kazuhisa2, Author
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20112011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 618725
DOI: 10.1142/S0218195911003779
Other: Local-ID: C1256428004B93B8-E8695E621A46B386C1257984005A5429-Elbassioni2011i
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Computational Geometry & Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Singapore : World Scientific
Pages: - Volume / Issue: 21 (5) Sequence Number: - Start / End Page: 495 - 506 Identifier: ISSN: 0218-1959